I was dx with RA at the age of 36, I'm now 62. Had 13 years on NSAIDs successfully until I had suspected internal bleeding. Prednislone for six months after coming off NSAIDs, then put on low dose methotrexate. Now on 25ml methotrexate weekly injections which will have to stop before I begin chemo, and Leflunomide tablets. RA is an autoimmune disease, nobody knows why, but your own immune system begins to attack your joint tissue. Many women with RA find it does settle down after a while, although they have flare ups from time to time. Hope yours is like this, as is mine. Good luck.
Hi Hazelmary and Laura... thanks for getting back to me. mouth problem sounds very miserable. I have osteoarthritis since bein on Steroids hands have been a lot better. Hope I do not have to be on them to long gaining weight like crazy.
All the best you two.
Keep in touch
Treatment roughly the same as yours, Tamoxifen now Letrozole, started getting problems with mouth approx 6 months after starting Letrozole, diagnosed last year with Burning Mouth Syndrome which basically there is no cure for but could go away anytime, something to do with lack of Oestrogen. Have n't heard of anyone else on site with it.
Your condition sounds very painful and I really hope you get some relief soon x
I initially had BC Nov 2007 had WlE , seven lymphs removed. Followed by chemo and rads. Have been taking Tam since , from Autumn 2008 till a month ago, then my Onc changed my meds to Letrozole. Have tolerated it quite well.
For the last six months I have developed blisters very sore and itchy across back ,arms shoulders tops of leg, buttocks and head. Had a biopsy which proved I had BULLOUS PHEMIGHOID. dermatologist has prescribed PREDNISOLONE HAVE BEEN TAKING THEM FOR A MONTH, NOT HELPED MUCH YET. ALSO LARGE DOSES OF ANTIHISTAMINE. iN A NUTSHELL IT IS DRIVING ME ROUND THE BEND. Has anyone else suffered this after treatments for BC, dermatologist thinks this may have been the cause of it................... HELP please.